MAUDE Adverse Event Report: A.I.D.D LONGFORD MAGNESIUM; PHOTOMETRIC METHOD, MAGNESIUM

A.I.D.D LONGFORD MAGNESIUM; PHOTOMETRIC METHOD, MAGNESIUM
Model Number 08P1934
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/11/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient identifier complete entry sample id: (b)(6).All available patient information was included.Additional patient details are not available.The complaint investigation for falsely elevated alinity c magnesium results included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, and device history record review.Trending review determined no related trend for the issue for the product.The historical performance of reagent lot 33108ud00 was evaluated using worldwide data from abbotlink.Patient data was analyzed and compared to an established control limit.This evaluation indicated that the patient median result for lot 33108ud00 is inside the established control limits, which indicates acceptable product performance.Device history record review did not identify any non-conformances or deviations with the likely cause lot and complaint issue.Manufacturing documentation for the likely cause lot was reviewed and did not identify any issues.Labeling was reviewed and sufficiently addresses the customer's issue.Based on the information provided and abbott diagnostics¿ complaint investigation, no systemic issue or deficiency of alinity c magnesium, lot number 33108ud00, was identified.
 
Event or Problem Description
The customer observed falsely elevated magnesium results for two patients on an alinity c analyzer.The following data was provided (customer¿s reference range is 0.66-1.07 mmol/l): sample id: (b)(6) initial result, on (b)(6) 2022, was 3.26, repeat was 0.93 mmol/l.Sample id: (b)(6) initial result, on (b)(6) 2022, was 2.52, repeat was 0.89 mmol/l.There was no impact to patient management reported.

Brand Name
MAGNESIUM
Common Device Name
PHOTOMETRIC METHOD, MAGNESIUM
Manufacturer (Section D)
A.I.D.D LONGFORD
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
A.I.D.D LONGFORD
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
EI   N39 E932
433331157
MDR Report Key14022910
Report Number3005094123-2022-00064
Device Sequence Number6136473
Product Code JGJ
UDI-Device Identifier00380740176532
UDI-Public00380740176532
Combination Product (Y/N)N
Initial Reporter CountryEI
PMA/510(K) Number
K181748
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/18/2022
Device Model Number08P1934
Device Catalogue Number08P19-34
Device Lot Number33108UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/15/2022
Initial Report FDA Received Date04/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/24/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY C PROCESSING MODU, 03R67-01, AC01437.
Patient SexUnknown